Ask a doctor

Lips Changing Years After Augmentation, What Can I Do?

I had my lips done about 10 years ago by a (bad, as it turns out) doctor in Milan. The thing that she injected, she called "polymers", and now someone says that it's just another name for sylicone. Years later, my lips look bigger, as if I'd had another augmentation. Moreover, they are starting to look really uneven, bumpy. I'd love to have my lips reduced a little. Is that possible? And if not, is there any way to at least remove the bumps? Thanks.

Doctor Answers (1)

Bumps in Lips after Silicon Injection

+1

Hi, this is tough. I normally advise people to stay with non-permanent fillers such as the Hyaluronic acid fillers such as Restylane and Juvederm. As we age, so does our skin and we do typically encounter this problem with patients that have received permanent fillers in their lips when they were younger.  As our skin thins and looses volume, the product can become more visible and uneven. There is no substance that can dissolve Silicon in the lips but perhaps it is best for you to see a plastic surgeon to get a consultation to see about removing the product surgically. 

Miami Dermatologic Surgeon
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...